| Catalog Number |
8065797103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Glaucoma (1875)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406405 confirmed the product as c3f8 and meets all release criteria.
Event or Problem Description
25g-11_clinical trial study mild increase in iop (left eye) following phaco+iol +posterior capsule incision+removal of pressure block +vitrectomy, photocoagulation, gas injection (c3f8) surgery.
Additional Manufacturer Narrative
Update to reported lot number.No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406501 confirmed the product as c3f8 and meets all release criteria.Note: original reported lot number 406405 is from the same master as lot 406501.
Event or Problem Description
(b)(4) clinical trial study mild increase in iop (left eye) following phaco+iol +posterior capsule incision+removal of pressure block +vitrectomy, photocoagulation, gas injection (c3f8) surgery.